MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEEL VEHICLE

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEEL VEHICLE
Model Number S710ZT VICTORY ZT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 12/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become availabe, a follow-up report will be issued.
 
Event or Problem Description
Provider alleges consumer's unit beeped 8 times and allegedly stopped working.The fire department had to help him home.
 
Additional Manufacturer Narrative
Per tech: battery wires were loose.Wires were reattached and unit is working properly.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
MOTORIZED THREE-WHEEL VEHICLE
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york ave
duryea, PA 18642
8008008586
MDR Report Key13052206
Report Number2530130-2021-00138
Device Sequence Number1662372
Product Code INI
UDI-Device Identifier00606509300506
UDI-Public00606509300506
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K071949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberS710ZT VICTORY ZT
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer12/20/2021
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale